Thread: Does your balls hurt on prop?
10-23-2005, 12:59 PM #1New Member
- Join Date
- Jan 2005
Does your balls hurt on prop?
I have been juicing on and off sence 2000. This is my first time using prop. I have been taking 100mg. ED for 6 days now and my balls are starting to hurt. I will also start 50mg. of winny ED and 300mg. of EQ (a week) this week also. Is the ball thing normal with prop?
10-23-2005, 01:33 PM #2
Testicular atrophy is quite normal.Any drug can cause this,it's not linked to Prop alone.
10-23-2005, 11:39 PM #3
my balls ache dude. especially if i bust multiple nuts through the day, the next day they ache bad while on cycle
10-23-2005, 11:46 PM #4
i love my balls
10-23-2005, 11:47 PM #5Originally Posted by MuckDog
10-24-2005, 02:20 AM #6VET
- Join Date
- Nov 2001
10-24-2005, 03:19 AM #7
I dunno man. My nuts dont shrink up ever on cycle. I guess I got super balls or something.
10-24-2005, 11:14 AM #8
10-24-2005, 01:12 PM #9
I have never used HCG . I cant explain why but honestly my nuts just dont get smaller. And no its not bunk gear. Right now im running a cycle with two other people same compounds and my nuts just havent changed a bit.
10-24-2005, 01:25 PM #10Originally Posted by jit864
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)